# SDR AALA202306197715

- Difficulty date: June 13, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A320*
- Aircraft serial: 7732
- Aircraft time: 18,109 hours, 7,012 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN / CLOSE. STICKS AT TOP LATCH. DOOR STICKS MORE IN FLIGHT. ADJUSTED FLIGHT DECK DOOR TOP HINGE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ISSUES NOTED.
